BibTeX record journals/jc/Hatzesberger20

download as .bib file

@article{DBLP:journals/jc/Hatzesberger20,
  author    = {Simon Hatzesberger},
  title     = {Strongly asymptotically optimal schemes for the strong approximation
               of stochastic differential equations with respect to the supremum
               error},
  journal   = {J. Complex.},
  volume    = {60},
  pages     = {101496},
  year      = {2020},
  url       = {https://doi.org/10.1016/j.jco.2020.101496},
  doi       = {10.1016/j.jco.2020.101496},
  timestamp = {Fri, 31 Jul 2020 08:56:25 +0200},
  biburl    = {https://dblp.org/rec/journals/jc/Hatzesberger20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics